Approximate Models for Bacteria Leaching through Porous Media

Horgan, Graham; Molchanov, Ilya; Shcherbakov, Vadim; Zuyev, Sergei (2007). Approximate Models for Bacteria Leaching through Porous Media. Applied mathematics and computation, 188(2), pp. 1941-1954. Amsterdam: Elsevier 10.1016/j.amc.2006.11.077

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

ISSN:

0096-3003

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:57

Last Modified:

09 Aug 2016 07:55

Publisher DOI:

10.1016/j.amc.2006.11.077

Web of Science ID:

000248158900085

URI:

https://boris.unibe.ch/id/eprint/24390 (FactScience: 49633)

Actions (login required)

Edit item Edit item
Provide Feedback